# SDR DU4R2007089

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL LOWER FUSELAGE SKIN BUCKLED AT S-26L AND BETWEEN BS 1480 TO 1500.  REPAIRED BY CUTTING OUT BUCKLED/DENTED AREA, FABRICATED AND INSTALLED 2 REPAIR DOUBLERS 5 BY 5 FROM 2024-T3 .063 IAW DELTA SRM 53-00-01 FIG 101, 53-00-01 FIG 201, 51-10-02 PG 7 AND 51-40-02.
